# SDR 06FDEA2920

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS DENT JUST BELOW FWD ENTRY DOOR UPR HINGE CUTOUT.  REPAIRED DENT IN EXTERIOR SKIN JUST BELOW FWD ENTRY DOOR UPPER HINGE CUTOUT IAW EA NR 7-5330-100564.
